Vol. 8, No. 6, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
On small energy stabilization in the NLS with a trapping potential

Scipio Cuccagna and Masaya Maeda

Vol. 8 (2015), No. 6, 1289–1349
DOI: 10.2140/apde.2015.8.1289

We describe the asymptotic behavior of small energy solutions of an NLS with a trapping potential, generalizing work of Soffer and Weinstein, and of Tsai and Yau. The novelty is that we allow generic spectra associated to the potential. This is a new application of the idea of interpreting the nonlinear Fermi golden rule as a consequence of the Hamiltonian structure.

nonlinear Schroedinger equation, asymptotic stability
Mathematical Subject Classification 2010
Primary: 35Q55
Received: 3 September 2013
Revised: 11 January 2015
Accepted: 14 May 2015
Published: 5 September 2015
Scipio Cuccagna
Department of Mathematics and Geosciences
University of Trieste
via Valerio 12/1
I-34127 Trieste
Masaya Maeda
Department of Mathematics and Informatics
Chiba University
Faculty of Science
Chiba 263 8522